Similar Questions with Answers
Question: my baby is 4 months old he is getting small pimple or brasser
Answer: If ur baby got spots here is main reason... If you take certain medications while breastfeeding, or if your baby takes certain medications, they might trigger baby acne. And in some cases, a baby is reacting to a skincare product, particularly an oily one that can block pores. Don't use over-the-counter acne medicines. Don't scrub. Baby acne isn't caused by dirt. In fact, too much washing can further irritate your baby's skin, so don't overdo it. Don't put oily lotions on your baby's skin. These can make the acne worse. Do: Simply wash your baby's face with mild baby soap and water once a day. Gently pat it dry.
Question: I have 1 month old baby boy. Is bcg vaccination causes fever ? Is it safe to take bcg vaccination which does not causes fever or not ?
Answer: Bcg vaccine given at the time of birth.. At 6wks dpt vaccine to be given. 2types of dpt is available.Both are effective . The one available free of cost at government hospitals may induce fever and pain after vaccination. But the other one Pentaxim /Hexaxim /infanrix Hexa are painless injections but are costly.
Question: Pimple on bcg vaccine is it normal
Answer: Hi after the BCG vaccine if there is a nodule or a big pimple kind that you can feel it is hard don't worry with time this will burst out there is will be a wound for sometime and it will Heal automatically don't worry .. Hope this helps!